Diggle, Peter John and Giorgi, Emanuele (2016) Rejoinder. Journal of the American Statistical Association, 111 (515). pp. 1119-1120. ISSN 0162-1459

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the American Statistical Association
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Departments: Faculty of Health and Medicine > Medicine
ID Code: 80562
Deposited By: ep_importer_pure
Deposited On: 23 May 2017 15:44
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:51

Actions (login required)

View Item View Item